On the proof theory of type two functionals based on primitive recursive operations

Steiner, David; Strahm, Thomas (2006). On the proof theory of type two functionals based on primitive recursive operations. Mathematical logic quarterly, 52(3), pp. 237-252. Weinheim: Wiley-VCH 10.1002/malq.200510029

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Steiner, David and Strahm, Thomas Adrian
ISSN: 0942-5616
Publisher: Wiley-VCH
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:46
Last Modified: 08 Sep 2015 16:24
Publisher DOI: 10.1002/malq.200510029
Web of Science ID: 000238858100002
URI: http://boris.unibe.ch/id/eprint/19300 (FactScience: 1828)

Actions (login required)

Edit item Edit item
Provide Feedback